Publicação: Casimir operators of complementary unitary groups
Nenhuma Miniatura disponível
Data
1974-01-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Resenha
Direito de acesso
Resumo
A relationship between all the generalized Casimir operators of complementary unitary groups is derived, both in the fermion and boson realizations of the corresponding Lie algebras. It is shown that the number of independent Casimir operators of unitary groups reduces essentially to half the number for self-conjugate irreducible representations. Copyright © 1975 American Institute of Physics.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Mathematical Physics, v. 16, n. 1, p. 72-74, 1974.